Title: Some Generalized Steffensen’s Inequalities via a New Identity for Local Fractional Integrals
Author(s): Tuba Tunç, Mehmet Zeki Sarıkaya, H. M. Srivastava
Pages: 98-107
Cite as:
Tuba Tunç, Mehmet Zeki Sarıkaya, H. M. Srivastava, Some Generalized Steffensen’s Inequalities via a New Identity for Local Fractional Integrals, Int. J. Anal. Appl., 13 (1) (2017), 98-107.

Abstract


In this study, we first give an identity for local fractional integrals. We then make use of this identity in order to derive several generalizations of the celebrated Steffensen’s inequality associated with local fractional integrals. Relevant connections of the results presented in this paper with those that were proven in earlier works are also pointed out.

Full Text: PDF

 

References


  1. A. M. Fink, Bounds of the deviation of a function from its averages, Czechoslovak Math. J. 42 (1992), 289–310.

  2. H. Budak, M. Z. Sarikaya and H. Yildirim, New inequalities for local fractional integrals, Iranian J. Sci. Tech. Trans. A Sci. (in press).

  3. S. Abramovich, M. K. Bakula, M. Mati´ c and J.E. Peˇ cari´ c, A variant of Jensen-Steffensen’s inequality and quasi- arithmetic means, J. Math. Anal. Appl. 307 (2005), 370–386.

  4. J. Bergh, A generalization of Steffensen’s inequality, J. Math. Anal. Appl. 41 (1973), 187–191.

  5. G.-S. Chen, Generalizations of Hölder’s and some related integral inequalities on fractal space, J. Funct. Spaces Appl. 2013 (2013), Article ID 198405.

  6. S. Erden and M. Z. Sarikaya, Generalized Pompeiu type inequalities for local fractional integrals and its applications, Appl. Math. Comput. 274 (2016), 282–291.

  7. H. Gauchman, On a further generalization of Steffensen’s inequality, J. Inequal. Appl. 5 (2000), 505–513.

  8. A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractinal Differential Equations, North-Holland Mathematical Studies, Vol. 204, Elsevier (North-Holland) Science Publishers, Amsterdam, 2006.

  9. D. S. Mitrinovi´ c, Analytic Inequalities, Springer-Verlag, New-York, Heidelberg and Berlin, 1970.

  10. D. S. Mitrinovi´ c, J. E. Peˇ cari´ c and A. M. Fink, Classical and New Inequalities in Analysis, East European Series on Mathematical Analysis, Vol. 61, Kluwer Academic Publishers, Dordrecht, Boston and New York, 1993.

  11. H. Mo, Generalized Hermite-Hadamard inequalities involving local fractional integral [arXiv:1410.1062].

  12. H. Mo, X. Sui and D. Yu, Generalized convex functions on fractal sets and two related inequalities, Abstr. Appl. Anal. 2014 (2014), Article ID 636751.

  13. J. E. Pecaric, On the Bellman generalization of Steffensen’s inequality, J. Math. Anal. Appl. 88 (1982), 505–507.

  14. J. E. Pecaric, On the Bellman generalization of Steffensen’s inequality. II, J. Math. Anal. Appl. 104 (1984), 432–434.

  15. J. E. Pecaric, A. Perusic and A. Vukelic, Generalizations of Steffensen’s inequality via Fink identity and related results, Adv. Inequal. Appl. 2014 (2014), Article ID 9.

  16. J. E. Pecaric, A. Perusic and A. Vukelic, Generalizations of Steffensen’s inequality via Fink identity and related results. II, Rend. Ist. Mat. Univ. Trieste 47 (2015), 1–19.

  17. F. Qi and B.-N. Guo, On Steffensen pairs, J. Math. Anal. Appl. 271 (2002), 534–541.

  18. M. Z. Sarikaya and H. Budak, Generalized Ostrowski type inequalities for local fractional integrals,Proc. Amer. Math. Soc. (in press).

  19. M. Z. Sarikaya and H. Budak, On generalized Hermite-Hadamard inequality for generalized convex function, RGMIA Res. Rep. Collect. 18 (2015), Article ID 64.

  20. M. Z. Sarikaya, H. Budak and S. Erden, On new inequalities of Simpson’s type for generalized convex functions, RGMIA Res. Rep. Collect. 18 (2015), Article ID 66.

  21. M. Z. Sarikaya, S. Erden and H. Budak, Some integral inequalities for local fractional integrals, RGMIA Res. Rep. Collect. 18 (2015), Article ID 65.

  22. M. Z. Sarikaya, S. Erden and H. Budak, Some generalized Ostrowski type inequalities involving local fractional integrals and applications, Adv. Inequal. Appl. 2016 (2016), Article ID 6.

  23. M. Z. Sarikaya, T. Tun¸ c and S. Erden, Generalized Steffensen inequalities for local fractional integrals, RGMIA Res. Rep. Collect. 18 (2015), Article ID 85.

  24. M. Z. Sarikaya, T. Tun¸ c and H. Budak, On generalized some integral inequalities for local fractional integrals, Appl. Math. Comput. 276 (2016), 316–323.

  25. J. F. Steffensen, On certain inequalities and methods of approximation, J. Inst. Actuar. 51 (1919), 274–297.

  26. U. M. Ozkan and H. Yildirim, Steffensen’s integral inequality on time scales, J. Inequal. Appl. 2007 (2007), Article ID 46524.

  27. S.-H. Wu and H. M. Srivastava, Some improvements and generalizations of Steffensen’s integral inequality, Appl. Math. Comput. 192 (2007), 422–428.

  28. X.-J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science Publisher, New York, London and Hong Kong, 2012.

  29. X.-J. Yang, Local fractional integral equations and their applications, Adv. Comput. Sci. Appl. 1 (2012), 234–239.

  30. X.-J. Yang, Generalized local fractional Taylor’s formula with local fractional derivative, J. Expert Syst. 1 (2012), 26–30.

  31. X.-J. Yang, Local fractional Fourier analysis, Adv. Mech. Engrg. Appl. 1 (2012), 12–16.

  32. X.-J. Yang, D. Baleanu and H. M. Srivastava, Local Fractional Integral Transforms and Their Applications, Aca- demic Press (Elsevier Science Publishers), Amsterdam, Heidelberg, London and New York, 2016.

  33. Y.-J. Yang, D. Baleanu and X.-J. Yang, Analysis of fractal wave equations by local fractional Fourier series method, Adv. Math. Phys. 2013 (2013), Article ID 632309.

  34. X.-J. Yang, D. Baleanu and H. M. Srivastava, Local fractional similarity solution for the diffusion equation defined on Cantor sets, Appl. Math. Lett. 47 (2015), 54–60.

  35. X.-J. Yang, J. A. T. Machado and H. M. Srivastava, A new numerical technique for solving the local fractional diffusion equation: Two-dimensional extended differential transform approach, Appl. Math. Comput. 274 (2016), 143–151.

  36. X.-J. Yang and H. M. Srivastava, An asymptotic perturbation solution for a linear operator of free damped vibrations in fractal medium described by local fractional derivatives, Commun. Nonlinear Sci. Numer. Simulat. 29 (2015), 499–504.

  37. X.-J. Yang, H. M. Srivastava and D. Baleanu, Initial-boundary value problems for local fractional Laplace equation arising in fractal electrostatics, J. Appl. Nonlinear Dyn. 4 (2015), 349–356.

  38. X.-J. Yang, H. M. Srivastava and C. Cattani, Local fractional homotopy perturbation method for solving fractal partial differential equations arising in mathematical physics, Romanian Rep. Phys. 67 (2015), 752–761.

  39. Y. Zhang, H. M. Srivastava and M.-C. Baleanu, Local fractional variational iteration algorithm II for non- homgeneous model associated with the non-differentiable heat flow, Adv. Mech. Engrg. 7 (10) (2015), 1–5.